# SDR HALA0600716

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,385 hours, 29,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3B413A
- Part serial: 325
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELECT DRIVEN HYD PUMP INOP WHEN SELECTED ON.  REPLACE ELECT LOAD CONTROL UNIT OPS CHECKS OK.
